So I have this full body rash and went to the once today. My blood pressure was all over the place, dizzy and lightheaded. Got iv fluids 1000 cc and came home about 5 hours ago. Now the rash is like it was to start with and I'm running a fever of 100.4. Was taken off my tasigna but I took my morning dose. My question is: should I call the doctors office (I know he isn't on call) go to the hospital or wait it out until my appt at 9:15 tomorrow? This is the first time ive had problems and I'm scared but I don't want to rush to the hospital if this is something that can wait. Opinions?
what should I do?
Posted 08 February 2012 - 10:35 PM
Posted 08 February 2012 - 10:44 PM
If it were me, I would wait for the morning appointment. But be especially careful and have your husband monitor you for potential fainting.
Posted 08 February 2012 - 11:13 PM
Posted 10 February 2012 - 02:19 PM
How was your appointment?
Posted 10 February 2012 - 02:44 PM
it wasn't bad actually. It seems my fever got up to about 101 or so but then broke during the night. At the appt yesterday it was 99. Doc said I had taken in enough fluids and avoided the hospital (whew!) The rash is almost gone, I'm still itchy and a little spotchy but it's managable. I've been taken off the Tasigna until Monday, we're hoping that the reaction wasn't to it but to an antibiotic I was taking or an outside source. He did some more blood work yesterday, including some kidney function stuff so we'll see what that comes back with. I've been poked quite a lot the last few days and have some black and blue arms/hands to show for it. Guess it could have been worse. I'm out of work until Monday so I'm just hanging out at the house trying to take it easy today and the weekend.
Thanks for checking!!
Posted 10 February 2012 - 03:44 PM
What was the Antibiotic? Frank
Posted 10 February 2012 - 04:32 PM
Keflex. Ive taken it before with no problem.
Posted 10 February 2012 - 05:24 PM
An Allergist can test you for Keflex allergy, by skin and Challenge tests. Past history does not mean anything. Frank
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users